Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017 (2017), Article ID 2095425, 6 pages
https://doi.org/10.1155/2017/2095425
Research Article

Nonlinear Waves in Rods and Beams of Power-Law Materials

1Department of Mathematics, School of Science and Technology, Nazarbayev University, Astana 010000, Kazakhstan
2Institute of Applied Physics and Computational Mathematics, P.O. Box 8009, Beijing 100088, China

Correspondence should be addressed to Dongming Wei; zk.ude.un@iew.gnimgnod

Received 16 March 2017; Revised 4 May 2017; Accepted 4 June 2017; Published 13 July 2017

Academic Editor: Xin-Lin Gao

Copyright © 2017 Dongming Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongming Wei, Piotr Skrzypacz, and Xijun Yu, “Nonlinear Waves in Rods and Beams of Power-Law Materials,” Journal of Applied Mathematics, vol. 2017, Article ID 2095425, 6 pages, 2017. doi:10.1155/2017/2095425